# SDR ASAA2023072744529

- Difficulty date: July 27, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N280AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 60582
- Aircraft time: 20,457 hours, 6,598 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750237
- Part serial: UNK
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO L/H TRANSITION PANEL FROM 727C TO STA 787 HAS CORROSION(CIRCLED IN RED) GROUNDED - YES. REMOVED CORROSION FROM L/H TRANSITION PANEL STA 727 TO STA 847. FOUND TO BE OUT OF LIMITS WITH 100% MATERIAL LOSS, REMOVED TRANSITION PANEL STA 727-847, MATERIAL ID FOR NEW TRANSITION PANEL IS BAC1496-377 7075-T62 PO 1052179.1FABRICATED TRANSITION PANEL, APPLIED ALODINE AND PRIMER , INSTALLED TRANSITION PANEL IAW B737-900 SRM 53-00-53-1A-2, SRM 53-00-53-2B-5.
